# SDR ASAA9610016

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 20 - EMERGENCY EXIT LIGHTS ILLUMINATE IN THE ARMED POSITION.  REPAIRED DEFECTIVE WIRING SPLICE CONNECTION AND LIGHTS OPERATED NORMALLY.  (X)
